# SDR 0501136718

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 98,790 hours, 24,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ROTATION AT TAKE-OFF, THERE WAS A STRONG SMELL OF FUEL ODOR.  SMELL CLEARED IN 2-3 MINUTES AFTER PACK ACTIVATION.  AIRCRAFT CONTINUED ON TO DESTINATION AND LANDED WITHOUT INCIDENT.  SIN MAINTENANCE CHECKED FOR FUEL LEAKS, NONE FOUND.  AIRCRAFT OK FOR RETURN TO SERVICE.
